AIMS Mathematics, 2020, 5(5): 4494-4511. doi: 10.3934/math.2020289.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Existence of least energy nodal solution for Kirchhoff-type system with Hartree-type nonlinearity

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu, 730050, P. R. China

This paper deals with following Kirchhoff-type system with critical growth \[\begin{cases} -(a+ b\int _{\mathbb{R}^3}|\nabla u|^{2}dx)\Delta u+ V(x)u+\phi|u|^{p-2}u =|u|^{4}u+\mu f(u), ~\ x\in\mathbb{R}^3,\\ (-\Delta)^{\alpha/2}\phi=l|u|^p, ~\ x\in \mathbb{R}^3, \end{cases}\] where $a, \mu>0$, $b, l\geq0$, $\alpha\in(0,3)$, $p\in[2,3)$ and $\phi|u|^{p-2}u$ is a Hartree-type nonlinearity. By the minimization argument on the nodal Nehari manifold and the quantitative deformation lemma, we prove that the above system has a least energy nodal solution. Our result improve and generalize some interesting results which were obtained in subcritical case.
  Figure/Table
  Supplementary
  Article Metrics

Keywords nonlocal term; variation methods; nodal solutions

Citation: Jin-Long Zhang, Da-Bin Wang. Existence of least energy nodal solution for Kirchhoff-type system with Hartree-type nonlinearity. AIMS Mathematics, 2020, 5(5): 4494-4511. doi: 10.3934/math.2020289

References

  • 1. C. O. Alves, M. A. S. Souto, Existence of least energy nodal solution for a Schrödinger-Poisson system in bounded domains, Z. Angew. Math. Phys., 65 (2014), 1153-1166.    
  • 2. C. O. Alves, M. A. S. Souto, S. H. M. Soares, A sign-changing solution for the Schrödinger-Poisson equation in $\mathbb{R}^3$, Rocky Mountain J. Math., 47 (2017), 1-25.
  • 3. A. M. Batista, M. F. Furtado, Positive and nodal solutions for a nonlinear Schrödinger-Poisson system with sign-changing potentials, Nonlinear Anal.: Real., 39 (2018), 142-156.    
  • 4. S. Chen, X. H. Tang, Ground state sign-changing solutions for a class of Schrödinger-Poisson type problems in $\mathbb{R}^3$, Z. Angew. Math. Phys., 67 (2016), 102.
  • 5. H. Guo, D. Wu, Nodal solutions for the Schrödinger-Poisson equations with convolution terms, Nonlinear Anal., 196 (2020), 111781.
  • 6. S. Kim, J. Seok, On nodal solutions of the nonlinear Schrödinger-Poisson equations, Commun. Contemp. Math., 14 (2012), 1250041.
  • 7. Z. Liang, J. Xu, X. Zhu, Revisit to sign-changing solutions for the nonlinear Schrödinger-Poisson system in $\mathbb{R}^3$, J. Math. Anal. Appl., 435 (2016), 783-799.
  • 8. Z. Liu, Z. Wang, J. Zhang, Infinitely many sign-changing solutions for the nonlinear SchrödingerPoisson system, Ann. Mat. Pura. Appl., 195 (2016), 775-794.    
  • 9. W. Shuai, Q. Wang, Existence and asymptotic behavior of sign-changing solutions for the nonlinear Schrödinger-Poisson system in $\mathbb{R}^3$, Z. Angew. Math. Phys., 66 (2015), 3267-3282.
  • 10. D. B. Wang, Y. Ma, W. Guan, Least energy sign-changing solutions for the fractional SchrödingerPoisson systems in $\mathbb{R}^3$, Bound. Value Probl., 25 (2019). Avaliable from: https://doi.org/10.1186/s13661-019-1128-x.
  • 11. D. B. Wang, H. Zhang, W. Guan, Existence of least-energy sign-changing solutions for Schrödinger-Poisson system with critical growth, J. Math. Anal. Appl., 479 (2019), 2284-2301.    
  • 12. D. B. Wang, H. Zhang, Y. Ma, et al. Ground state sign-changing solutions for a class of nonlinear fractional Schrödinger-Poisson system with potential vanishing at infinity, J. Appl. Math. Comput., 61 (2019), 611-634.    
  • 13. Z. Wang, H. Zhou, Sign-changing solutions for the nonlinear Schrödinger-Poisson system in $\mathbb{R}^3$, Calc. Var. Partial Differ. Equations, 52 (2015), 927-943.
  • 14. X. Zhong, C. Tang, Ground state sign-changing solutions for a Schrödinger-Poisson system with a critical nonlinearity in $\mathbb{R}^3$, Nonlinear Anal.: Real World Appl., 39 (2018), 166-184.
  • 15. D. Cassani, Z. Liu, C. Tarsi, et al. Multiplicity of sign-changing solutions for Kirchhoff-type equations, Nonlinear Anal., 186 (2019), 145-161.    
  • 16. Y. B. Deng, S. J. Peng, W. Shuai, Existence and asymptotic behavior of nodal solutions for the Kirchhoff-type problems in $\mathbb{R}^3$, J. Funct. Anal., 269 (2015), 3500-3527.
  • 17. Y. B. Deng, W. Shuai, Sign-changing multi-bump solutions for Kirchhoff-type equations in $\mathbb{R}^3$, Discrete Contin. Dyn. Syst. Ser. A., 38 (2018), 3139-3168.
  • 18. G. M. Figueiredo, J. R. Santos Júnior, Existence of a least energy nodal solution for a SchrödingerKirchhoff equation with potential vanishing at infinity, J. Math. Phys., 56 (2015), 051506.
  • 19. X. Han, X. Ma, X. M. He, Existence of sign-changing solutions for a class of p-Laplacian Kirchhoff-type equations, Complex Var. Elliptic., 64 (2019), 181-203.    
  • 20. Q. Li, X. Du, Z. Zhao, Existence of sign-changing solutions for nonlocal Kirchhoff-Schrödingertype equations in $\mathbb{R}^3$, J. Math. Anal. Appl., 477 (2019), 174-186.
  • 21. Y. Li, D. B. Wang, J. Zhang, Sign-changing solutions for a class of p-Laplacian Kirchhoff-type problem with logarithmic nonlinearity, AIMS Math., 5 (2020), 2100-2112.    
  • 22. S. Lu, Signed and sign-changing solutions for a Kirchhoff-type equation in bounded domains, J. Math. Anal. Appl., 432 (2015), 965-982.    
  • 23. A. Mao, S. Luan, Sign-changing solutions of a class of nonlocal quasilinear elliptic boundary value problems, J. Math. Anal. Appl., 383 (2011), 239-243.    
  • 24. W. Shuai, Sign-changing solutions for a class of Kirchhoff-type problem in bounded domains, J. Differ. Equations., 259 (2015), 1256-1274.    
  • 25. J. Sun, L. Li, M. Cencelj, et al. Infinitely many sign-changing solutions for Kirchhoff type problems in $\mathbb{R}^3$, Nonlinear Anal., 186 (2019), 33-54.
  • 26. X. H. Tang, B. Cheng, Ground state sign-changing solutions for Kirchhoff type problems in bounded domains, J. Differ. Equations., 261 (2016), 2384-2402.    
  • 27. D. B. Wang, Least energy sign-changing solutions of Kirchhoff-type equation with critical growth, J. Math. Phys., 61 (2020), 011501. Avaliable from: https://doi.org/10.1063/1.5074163.
  • 28. D. B. Wang, J. Zhang, Least energy sign-changing solutions of fractional Kirchhoff-SchrödingerPoisson system with critical growth, Appl. Math. Lett., 106 (2020), 106372.
  • 29. L. Wang, B. L. Zhang, K. Cheng, Ground state sign-changing solutions for the SchrödingerKirchhoff equation in $\mathbb{R}^3$, J. Math. Anal. Appl., 466 (2018), 1545-1569.
  • 30. H. Zhang, W. Guan, Least energy sign-changing solutions for fourth-order Kirchhoff-type equation with potential vanishing at infinity, J. Appl. Math. Comput., Avaliable from: https://doi.org/10.1007/s12190-020-01349-0.
  • 31. Z. Zhang, K. Perera, Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow, J. Math. Anal. Appl., 317 (2006), 456-463.    
  • 32. J. Zhao, X. Liu, Nodal solutions for Kirchhoff equation in $\mathbb{R}^3$ with critical growth, Appl. Math. Lett., 102 (2020), 106101.
  • 33. S. Chen, B. L. Zhang, X. H. Tang, Existence and non-existence results for Kirchhoff-type problems with convolution nonlinearity, Adv. Nonlinear Anal., 9 (2020), 148-167.
  • 34. J. Deng, J. F. Yang, Nodal solutions for Schrödinger-Poisson type equations in $\mathbb{R}^3$, Electron. J. Differ. Equations, 2016 (2016), 1-21.
  • 35. A. Fiscella, P. Pucci, B. L. Zhang, p-fractional Hardy-Schrödinger-Kirchhoff systems with critical nonlinearities, Adv. Nonlinear Anal., 8 (2019), 1111-1131.
  • 36. F. Li, Z. Song, Q. Zhang, Existence and uniqueness results for Kirchhoff-Schrödinger-Poisson system with general singularity, Appl. Anal., 96 (2017), 2906-2916.    
  • 37. D. Lü, Positive solutions for Kirchhoff-Schrödinger-Poisson systems with general nonlinearity, Commun. Pure Appl. Anal., 17 (2018), 605-626.    
  • 38. X. Mingqi, V. D. Rădulescu, B. L. Zhang, Combined effects for fractional Schrödinger-Kirchhoff systems with critical nonlinearities, ESAIM: COCV., 24 (2018), 1249-1273.    
  • 39. D. B. Wang, T. Li, X. Hao, Least-energy sign-changing solutions for Kirchhoff-SchrödingerPoisson systems in $\mathbb{R}^3$, Bound. Value Probl., 75 (2019). Avaliable from: https://doi.org/10.1186/s13661-019-1183-3.
  • 40. M. Xiang, P. Pucci, M. Squassina, et al. Nonlocal Schrödinger-Kirchhoff equations with external magnetic field, Discrete Contin. Dyn. Syst., 37 (2017), 1631-1649.    
  • 41. M. Xiang, V. D. Rădulescu, B. L. Zhang, Nonlocal Kirchhof problems with singular exponential nonlinearity, Appl. Math. Optim., (2020), 1-40.
  • 42. M. Xiang, B. L. Zhang, V. D. Rădulescu, Superlinear Schrödinger-Kirchhof type problems involving the fractional p-Laplacian and critical exponent, Adv. Nonlinear Anal., 9 (2020), 690-709.
  • 43. M. Xiang, B. L. Zhang, D. Yang, Multiplicity results for variable fractional Laplacian equations with variable growth, Nonlinear Anal., 178 (2019), 190-204.    
  • 44. G. Zhao, X. Zhu, Y. Li, Existence of infinitely many solutions to a class of Kirchhoff-SchrödingerPoisson system, Appl. Math. Comput., 256 (2015), 572-581.
  • 45. F. Li, C. Gao, X. Zhu, Existence and concentration of sign-changing solutions to Kirchhoff-type system with Hartree-type nonlinearity, J. Math. Anal. Appl., 448 (2017), 60-80.    
  • 46. T. Bartsch, Z. Q. Wang, Existence and multiplicity results for some superlinear elliptic problems on $\mathbb{R}^N$, Commun. Partial Differ. Equations, 20 (1995), 1725-1741.
  • 47. R. F. Gabert, R. S. Rodrigues, Existence of sign-changing solution for a problem involving the fractional Laplacian with critical growth nonlinearities, Complex Var. Elliptic Equations, 65 (2020), 272-292.    
  • 48. C. Miranda, Un'osservazione su un teorema di Brouwer, Bol. Un. Mat. Ital., 3 (1940), 5-7.
  • 49. E. H. Lieb, M. Loss, Analysis, 2 Eds, Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, 14 (2001).
  • 50. M. Willem, Minimax Theorems, Birkhauser, Barel, 1996.

 

This article has been cited by

  • 1. Jin-Long Zhang, Da-Bin Wang, Existence of least energy nodal solution for Kirchhoff–Schrödinger–Poisson system with potential vanishing, Boundary Value Problems, 2020, 2020, 1, 10.1186/s13661-020-01408-2

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved